# SDR R61A200800007

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 8,932 hours, 5,965 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED F/O'S MFD FLICKERED AND THEN WENT BLANK, MOMENTS LATER HAD AN ELECTRICAL SMELL IN THE COCKPIT.  THERE WERE NO EICAS MSGS PRESENTED AND NO C/B'S TRIPPED.
